MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE; PROSTHESIS HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE; PROSTHESIS HIP
Catalog Number 00801803602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 05/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided pictures identified slight wear on the surfaces of the head and neck.Products covered in bio-debris.No further evaluation can be made from the pictures provided.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Concomitant medical products: item # 00784803201/ modular neck g2 12/14 neck taper / lot # 61576382.Item # 00875705801/ shell with cluster holes/lot # 61499725.Item # 00875201336/ liner elevated rim/lot # unknown.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01681.
 
Event or Problem Description
It was reported that patient underwent initial left total hip arthroplasty approximately 11 years ago.Subsequently, the patient was revised due to pain and suspected metallosis.The surgeon removed kinectiv head and neck and found very little signs of wear.As a result, the surgeon decided to remove the acetabular cup for possible loosening.Cup seemed well fixed.No further event information available at the time of this report.

Brand Name
FEMORAL HEAD STERILE
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key12439431
Report Number0002648920-2021-00253
Device Sequence Number3516667
Product Code LPH
UDI-Device Identifier00889024144729
UDI-Public(01)00889024144729
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number00801803602
Device Lot Number61687775
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight96